Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Recommended Posts

Hey friends!

I had my IUD placed seven weeks ago. I was both spotting and having two heavy periods in that time frame, so when I went to the check up the doctor asked that I get an ultrasound. She also said I should take another form of BC in addition to the IUD. Because my PMS has been INSANE lately (pain, matted hair, mood swings, and of course the POTS issues), she said yaz might be the best. The people on facebook said to burn it with fire because it's a terrible idea. Any input here?

Share this post


Link to post
Share on other sites

My daughter did well on it with the medical issues they wanted her on it for, but had blood clots in her legs twice and the last time ended up with TONS of blood clots in her lungs (Pulmonary Emboli). We're lucky she survived. Not sure that Yaz was the culprit, or was worse than any other form of oral BC would have been, but she definitely won't be on any form ever again. To be fair to Yaz, my husband's side of the family has a lot of blood clotting issues so other types of BC have caused similar types of problems in other family members. Prior to trying Yaz, my daughter had not tolerated any of the other oral BC that she was put on, so it was a drag that she had such serious problems with the Yaz as it was very helpful with her other issues they were trying to control with it.

Share this post


Link to post
Share on other sites
Guest Alex

if you go to www.askapatient.com and type yaz in their search field, you'll be able to read many reports from current and former yaz users.

I love that website - it doesn't list the advantages or the side effects the manufacturer or the drs may warn about, there are only patient experiences -good or bad.

Alex

Share this post


Link to post
Share on other sites

Be careful with askapatient if you have med phobias lol. It made mine ten times worse, so my therapist ordered me to stay away from it :) I have taken YAZ when my POTS was a lot better. It gave me panic attacks, made me break out and i just didnt like it. However, you will never know until you try it because BC vary so much person to person.

Share this post


Link to post
Share on other sites
Guest Alex

Dani, good point. I still like to peek though :)

And then, if a med has consistently bad ratings, probably something is fishy there ;)

Alex

Share this post


Link to post
Share on other sites

I've taken Yaz and it was fine, but you have to watch your potassium levels. Recently, though, my doctor took me off the normal pill and put me on progestin-only pills because I occasionally get migraines with aura and the estrogen can make it way worse.

Share this post


Link to post
Share on other sites

Someone else had mentioned doctors could no longer prescribe it. But I got it from my doctor at mayo so I figured it's probably okay. I'm still very leary,and I haven't taken it yet. It's just so hard to schedule when I have a job. I can't just miss stuff like when I was in school.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...